MAUDE Adverse Event Report: BIOMET 3I TITANIUM HEXED UNISCREW; DENTAL SCREW

BIOMET 3I TITANIUM HEXED UNISCREW; DENTAL SCREW
Model Number UNIHT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of the event unknown / not provided.Reporter name was not provided.No product returned.
 
Event or Problem Description
The screw uniht fracture.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The titanium hexed uniscrew (uniht) was not returned.Since product has not been returned, visual/functional evaluation could not be performed.The investigation has been performed based on the available information.The reported event could not be recreated due to the nature of the dental device and event (fracture).The customer has provided additional pictures of the product.It can be seen that the screw is fractured at the intersection between the threads and collar.Device history record (dhr) review was completed for the subject lot number 1166606-cn.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1166606-cn) for similar event and 1 other complaint was identified.Therefore, based on the available information, device malfunction has occurred and the reported event was confirmed.

Brand Name
TITANIUM HEXED UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10244431
Report Number0001038806-2020-00953
Device Sequence Number14251709
Product Code NHA
UDI-Device Identifier00844868017318
UDI-Public(01)00844868017318(17)181025(10)1166606-CN(241)UNIHT
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2018
Device Model NumberUNIHT
Device Catalogue NumberUNIHT
Device Lot Number1166606-CN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/19/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1